# SDR ZZDA2009259

- Difficulty date: September 18, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE AT FUSELAGE STA 370 APPROX STR 20L.  INSTALLED EXTERNAL REPAIR DOUBLER WITH SKIN TRIMMED OUT OVER A LONGERON, IAW BOEING DWG 09530002.
